# SDR AALA202504097177

- Difficulty date: March 25, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 68,149 hours, 28,379 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT SIDE THIRD WINDOW FROM THE FORWARD OVERWING CUTOUT FORWARD LOWER AROUND SIX O'CLOCK POSITION OUTTER PANE CRACKED. REMOVED AND REPLACED LEFT SIDE THIRD WINDOW FROM THE FORWARD OVERWING CUTOUT OUTER PANE. PER B737 NG AMM 25-21-21 AND AMM 25-21-12.
